Product Details
✓ACTIVE INGREDIENT: Amazon Basic Care Children's Pain and Fever contains acetaminophen 160 mg per 5 mL, which is a pain reliever and fever reducer; compare to the active ingredient of Children's Tylenol Oral Suspension
✓HOW IT WORKS: This children's pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
✓PAIN RELIEF FOR CHILDREN: Amazon Basic Care Children's Pain and Fever is free of parabens, aspirin, ibuprofen, alcohol, and gluten
✓FAST, EFFECTIVE RELIEF for children ages 2 to 11 years; grape flavored pain medicine kids will love
✓CHILD-RESISTANT SAFETY CAP is designed to protect your little ones